# SDR UPS00533332

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pressure Switch
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AIRCRAFT DEPRESS AT 2000'' AGL.  MAIN CARGO DOOR WARNING ON EICAS.  ON CARGO  DOOR CONTROL PANEL, RED DOOR OPEN LIGHT ILLUM AT THAT TIME NOTICED A CARS BLOCKED US IN AND A POST LIGHT WAS FLASHING.  AFTER LANDING, ALL OPS NORMAL.  EICAS MSG WAS MAIN CARGO DOOR SYS.  *S/D*  PRESSURIZED A/C TO 8.0 PS, CHECKED OK R7 RD MAIN CARGO DOOR SHUTOFF VALVE AND PRESSURE SWITCH PER 757 M/M 52-32-09.
